# SDR DALA2025121909239

- Difficulty date: December 8, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SKIN PANEL DAMAGED AT ABOUT BTW FSS170 AND FSS195.   DAMAGED AREA REPAIRED PER B767-400 SRM 55-30-01-2R-1 AND SRM 51-70-10-2R-4 FIG 203 AND SRM 51-70-10 (1341308)
